By Topic

Improved Polynomial Multiplication Formulas over $IF₂$ Using Chinese Remainder Theorem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Cenk, M. ; Dept. of Math. & Comput. Sci., Cankaya Univ., Ankara ; Ozbudak, F.

Let n and lscr be positive integers and f(x) be an irreducible polynomial over IF2 such that lscrdeg(f(x)) < 2n -1. We obtain an effective upper bound for the multiplication complexity of n-term polynomials modulo f(x)lscr. This upper bound allows a better selection of the moduli when Chinese Remainder Theorem is used for polynomial multiplication over IF2. We give improved formulae to multiply polynomials of small degree over IF2. In particular we improve the best known multiplication complexities over IF2 in the literature in some cases.

Published in:

Computers, IEEE Transactions on  (Volume:58 ,  Issue: 4 )